Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 56, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 19, 2016, 3:17 PM EDT for Pinellas County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2016, 3:17 PM EDT (19:17 UTC)
- Expired
- Jul 19, 2016, 3:51 PM EDT
- In force
- 34 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pinellas County, FL
The radar
The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 621 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
010
WUUS52 KTBW 191917
SVRTBW
FLC103-192000-
/O.NEW.KTBW.SV.W.0056.160719T1917Z-160719T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
317 PM EDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 400 PM EDT
* AT 317 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MACDILL AIR
FORCE BASE...OR NEAR DOWNTOWN SAINT PETERSBURG...MOVING WEST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...SEMINOLE...SAINT PETERSBURG...
FORT DESOTO PARK...DOWNTOWN SAINT PETERSBURG...ST. PETERSBURG...
ST. PETE BEACH...TIERRA VERDE...FEATHER SOUND...GANDY...
BAY PINES...SOUTH HIGHPOINT...RIDGECREST...HARBOR BLUFFS...
WEST AND EAST LEALMAN...GULFPORT...
TREASURE ISLAND AND KENNETH CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2799 8287 2793 8253 2792 8254 2790 8253
2789 8254 2787 8253 2786 8255 2786 8254
2785 8255 2783 8253 2782 8248 2776 8246
2760 8271 2777 8286
TIME...MOT...LOC 1917Z 071DEG 27KT 2782 8258
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
062
WWUS52 KTBW 191951
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
351 PM EDT TUE JUL 19 2016
FLC103-191959-
/O.CAN.KTBW.SV.W.0056.000000T0000Z-160719T2000Z/
PINELLAS FL-
351 PM EDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR PINELLAS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
BELOW SEVERE LIMITS...AND THE WARNING HAS BEEN CANCELLED.
LIGHTING AND HEAVY RAINFALL WILL CONTINUE TO BE A THREAT FROM THIS
STORM ACROSS SOUTHERN PINELLAS COUNTY THROUGH 4 PM.
LAT...LON 2799 8287 2793 8253 2792 8254 2790 8253
2789 8254 2787 8253 2786 8255 2786 8254
2785 8255 2783 8253 2782 8248 2776 8246
2760 8271 2777 8286
TIME...MOT...LOC 1947Z 071DEG 27KT 2774 8284
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:15 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 19, 3:15 PM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 315 PM EDT TUE JUL 19 2016 .SHORT TERM (Today and Wednesday)... A powerful upper ridge continues to dominate the center of the CONUS, with broad upper troughs on either side. While ridging extends along the northern Gulf Coast, a weakness overspreads the central and southern Florida peninsula and much of the Caribbean. For the rest of today, ongoing showers and thunderstorms will continue to surge westward within easterly boundary layer flow along the southern periphery of the surface ridge axis, which extends across northern Florida and south Georgia. A few strong storms have materialized within a hot and unstable airmass. The primary concern with any of the stronger storms today will be locally strong/potentially damaging wind gusts, along with frequent lightning. Have adjusted rain chances up from prior forecasts given existing coverage. Storms will shift offshore by early evening with clearing skies and light east winds overnight. For tomorrow, we can expect much of the same. As we remain under the influence of easterly low level flow about the surface high to our north, expect late morning to early afternoon thunderstorms inland, shifting westward toward the west Florida coast during the late afternoon and evening hours. Similar to today, we may see a few stronger storms tomorrow, capable of strong winds and frequent lightning. As the easterly flow keeps the west coast seabreeze pinned to the coast, expect a continuation of above normal high temperatures in the low and mid 90s area-wide. Areas right along the coast may be slightly cooler as the seabreeze is slowly nudged inland in the afternoon hours. Lows will remain seasonably mild in the low to mid 70s, and near 80s at the coast. .LONG TERM (Wednesday Night - Tuesday)... For the start of the long term period, an upper level trough sits over the western Atlantic, while a broad area of high pressure cover most of the central U.S. This pattern will continue through the end of the week when the flow becomes more zonal and the high center retrogrades westward near the four corners region. By the end of the weekend, high pressure will remain in control of the southern half of the U.S., with the exception of Florida. GFS guidance is depicting an easterly wave developing on Sunday and moving across the Florida peninsula through Monday. As the wave moves west of the state, upper level ridging over the western Atlantic will once again take control of our weather over Florida. On the surface, high pressure over the western Atlantic ridges westward over northern Florida through the period. This will keep a northeast through southeast wind flow over the region through Sunday. With this wind flow regime, storms will develop over the east coast early in the day and propagate westward through the day. The timing of the west coast storms will occur later in the day and move out over the coastal waters during the evening hours. By the beginning of next week, the ridge shifts farther south which will cause a shift in the winds to the south southwest by Tuesday. Temperatures will be around average to slightly above for July with daytime highs in the low to mid 90s and overnight lows in the mid 70s. && .AVIATION (18z TAFs)... Scattered thunderstorms are in progress across central and southwest Florida. These storms will likely result in temporary reductions to vsbys and gusty winds, along with lightning. Showers and storms should shift west of all terminals in the 00z to 02z timeframe with light east winds and a prevailing VFR conditions thereafter. && .MARINE... As we remain within easterly flow, weak easterly wind surges may occur during the overnight and early morning hours, though winds generally look to remain below 15 knots, and seas below 2 to 3 feet. The only other concern will be spotty marine thunderstorms, especially during the evening and overnight hours, which may locally enhance winds and seas. && .FIRE WEATHER... As typically moist conditions persist within easterly low level flow, humidities are expected to remain well above critical levels into next week. This combined with daily rounds of showers and thunderstorms will maintain benign fire weather conditions. && .Preliminary Point Temps/PoPs... TPA 77 93 78 93 / 10 50 20 40 FMY 75 93 77 93 / 10 50 20 60 GIF 74 94 76 94 / 0 40 10 50 SRQ 76 92 77 92 / 10 50 20 50 BKV 73 95 74 94 / 10 40 20 50 SPG 79 94 79 93 / 10 50 20 40 && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...84/Austin MID TERM/LONG TERM/DECISION SUPPORT...74/Wynn
Hazardous weather outlook, Jul 19, 9:24 AM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 924 AM EDT TUE JUL 19 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-200000- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 924 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A DEEP EASTERLY FLOW WILL CONTINUE ACROSS THE REGION WITH SCATTERED THUNDERSTORMS MOVING QUICKLY WESTWARD DURING THE AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... THE EASTERLY FLOW WILL CONTINUE INTO THE WEEKEND WITH SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THEN EARLY NEXT WEEK A MORE SOUTH TO SOUTHWEST FLOW WILL SETUP WITH SCATTERED MORNING AND EARLY AFTERNOON THUNDERSTORMS NEAR THE COAST MOVING INLAND BY LATE AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. AUSTIN
In the hours before
Special weather statement, Jul 19, 1:03 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 103 PM EDT TUE JUL 19 2016 FLZ052-056-191745- POLK FL-HARDEE FL- 103 PM EDT TUE JUL 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARDEE AND SOUTH CENTRAL POLK COUNTIES UNTIL 145 PM EDT... AT 102 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF WAUCHULA...MOVING WEST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAUCHULA...ONA...FORT MEADE...BOWLING GREEN...ZOLFO SPRINGS AND FORT GREEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2773 8156 2747 8157 2743 8194 2774 8196 TIME...MOT...LOC 1702Z 089DEG 15KT 2760 8167 AUSTIN
Special weather statement, Jul 19, 2:00 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 200 PM EDT TUE JUL 19 2016 FLZ056-057-061-191845- HIGHLANDS FL-DESOTO FL-HARDEE FL- 200 PM EDT TUE JUL 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DESOTO...EASTERN HARDEE AND NORTHWESTERN HIGHLANDS COUNTIES UNTIL 245 PM EDT... AT 159 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR SEBRING...MOVING WEST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...IN ADDITION TO FREQUENT LIGHTNING AND HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... SEBRING...AVON PARK...WAUCHULA...LAKE PLACID... SEBRING REGIONAL AIRPORT...SYLVAN SHORES...SOUTHEAST ARCADIA... SWEETWATER...ZOLFO SPRINGS...BROWNVILLE...GARDNER...CREWSVILLE... LAKE JOSEPHINE...PLACID LAKES... AVON PARK EXECUTIVE AIRPORT AND SEBRING SHORES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RUSKIN. && LAT...LON 2757 8132 2724 8131 2717 8183 2763 8184 TIME...MOT...LOC 1759Z 104DEG 31KT 2740 8148
Special weather statement, Jul 19, 2:21 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
221 PM EDT TUE JUL 19 2016
FLZ043-052-249-191900-
SUMTER FL-INLAND PASCO FL-POLK FL-
221 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER...EASTERN PASCO
AND NORTHWESTERN POLK COUNTIES UNTIL 300 PM EDT...
AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS 10 MILES WEST OF FOUR CORNERS...OR 15 MILES NORTH OF
AUBURNDALE...MOVING WEST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...IN
ADDITION TO FREQUENT LIGHTNING AND HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
LAKELAND...AUBURNDALE...ZEPHYRHILLS...DADE CITY...ST. LEO...
ZEPHYRHILLS WEST...ZEPHYRHILLS NORTH...ZEPHYRHILLS SOUTH...
LAKE ALFRED...RIDGE MANOR...POLK CITY...LACOOCHEE...RICHLAND...
ZEPHYRHILLS MUNICIPAL AIRPORT...CRYSTAL SPRINGS...DADE CITY NORTH...
ROCKRIDGE...THE GREEN SWAMP...WITHLA AND GIBSONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2809 8169 2814 8206 2817 8206 2817 8226
2848 8222 2848 8206 2850 8205 2848 8196
2835 8196 2835 8186 2836 8185 2836 8179
2835 8179 2835 8166
TIME...MOT...LOC 1820Z 102DEG 28KT 2828 8181Special weather statement, Jul 19, 2:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 259 PM EDT TUE JUL 19 2016 FLZ050-151-191945- PINELLAS-COASTAL HILLSBOROUGH- 259 PM EDT TUE JUL 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HILLSBOROUGH AND CENTRAL PINELLAS COUNTIES... AT 258 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MACDILL AIR FORCE BASE...OR NEAR TAMPA...MOVING WEST AT 20 MPH. WINDS OF 35 TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TAMPA...CLEARWATER...LARGO...PINELLAS PARK...SEMINOLE... SAINT PETERSBURG...DOWNTOWN SAINT PETERSBURG...ST. PETERSBURG... ST. PETE BEACH...TIERRA VERDE...FEATHER SOUND...GANDY...BAY PINES... RIDGECREST...MACDILL AIR FORCE BASE...WEST AND EAST LEALMAN... SOUTH HIGHPOINT...HARBOR BLUFFS...APOLLO BEACH AND GULFPORT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2794 8290 2796 8243 2779 8237 2762 8278 TIME...MOT...LOC 1858Z 072DEG 16KT 2786 8249
Special weather statement, Jul 19, 3:16 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
316 PM EDT TUE JUL 19 2016
FLZ052-056-057-192015-
HIGHLANDS-POLK-HARDEE-
316 PM EDT TUE JUL 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARDEE...NORTHWESTERN
HIGHLANDS AND SOUTHEASTERN POLK COUNTIES...
AT 315 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF LAKE KISSIMMEE TO 6
MILES SOUTHWEST OF SEBRING. MOVEMENT WAS WEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WINTER HAVEN...HAINES CITY...BARTOW...LAKE WALES...AUBURNDALE...
SEBRING...AVON PARK...WAUCHULA...SEBRING REGIONAL AIRPORT...
JAN PHYL VILLAGE...ONA...SYLVAN SHORES...POINCIANA...SWEETWATER...
FORT MEADE...LAKE ALFRED...CROOKED LAKE PARK...DUNDEE...
FROSTPROOF AND BOWLING GREEN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2732 8133 2733 8157 2734 8157 2735 8199
2814 8180 2807 8135 2801 8138 2806 8144
2806 8146 2804 8146 2800 8142 2800 8138
2799 8138 2795 8134 2794 8135 2792 8131
2786 8131 2784 8126
TIME...MOT...LOC 1915Z 088DEG 18KT 2800 8137 2742 8152The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:03 PM EDT | Special Weather Statement | TBW | Hardee | 42 min |
| Jul 19, 2:00 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Highlands | 45 min |
| Jul 19, 2:21 PM EDT | Special Weather Statement | TBW | Polk | 39 min |
| Jul 19, 2:32 PM EDT | Severe Thunderstorm Warning | TBW | Pasco, Polk, Sumter | 28 min |
| Jul 19, 2:44 PM EDT | Special Marine Warning | TBW | 46 min | |
| Jul 19, 2:45 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 45 min |
| Jul 19, 2:53 PM EDT | Special Marine Warning | TBW | 67 min | |
| Jul 19, 2:58 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Polk, Sumter | 17 min |
| Jul 19, 2:59 PM EDT | Special Weather Statement | TBW | Pinellas | 46 min |
| Jul 19, 3:16 PM EDT | Special Weather Statement | TBW | Hardee, Highlands, Polk | 59 min |
| Jul 19, 3:19 PM EDT | Special Marine Warning | TBW | 56 min | |
| Jul 19, 3:50 PM EDT | Special Marine Warning | TBW | 55 min | |
| Jul 19, 3:53 PM EDT | Special Weather Statement | TBW | Pasco | 37 min |
| Jul 19, 3:54 PM EDT | Special Marine Warning | TBW | 51 min | |
| Jul 19, 4:36 PM EDT | Special Marine Warning | TBW | 24 min | |
| Jul 19, 5:59 PM EDT | Special Weather Statement | TBW | Lee | 46 min |
| Jul 19, 6:27 PM EDT | Special Marine Warning | TBW | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.